Convergence of formal embeddings between real-analytic hypersurfaces in codimension one

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

We show that any formal embedding sending a real-analytic strongly pseudoconvex hypersurface M ⊂ ℂN, N > 1, into another such hypersurface M′ ⊂ ℂN=1 is convergent.

Original languageEnglish
Pages (from-to)163-173
Number of pages11
JournalJournal of Differential Geometry
Volume62
Issue number1
Publication statusPublished - Sep 2002
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Analysis
  • Geometry and Topology

Cite this